Fatal heart failure induced by pazopanib in a sarcoma patient previously treated with gemcitabine

Antonio Russo, Daniela Di Lisi, Giuseppe Badalamenti, Giuseppina Novo, Clarissa Filorizzo, Girolamo Manno, Giulia Santanelli, Monica Lunetta, Tommaso Guarino

Risultato della ricerca: Articlepeer review

Abstract

Gemcitabine is commonly used for various solid organ malignancies with rarely reported cardiac side effects such as cardiomyopathy. Pazopanib usually can cause arterial hypertension but cases of heart failure have recently been re-ported. We describe a case of fatal heart failure after treatment with gemcitabine and pazopanib in a 55-year-old female with sarcoma. Patient developed left ventricular dysfunction after gemcitabine treatment and acute heart failure after 22 days of pazopanib treatment which led to death. Physicians should be aware of the cardiotoxicity risk when managing the use of pazopanib especially in patients previously treated with other cardiotoxic drugs.
Lingua originaleEnglish
pagine (da-a)285-287
Numero di pagine3
RivistaJournal of the Saudi Heart Association
Volume32
Stato di pubblicazionePublished - 2020

All Science Journal Classification (ASJC) codes

  • Cardiology and Cardiovascular Medicine

Cita questo